| Model Number |
15 |
| Medical Device Problem Code |
Circuit Failure (1089)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/30/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A customer contacted stryker to report that their device would not respond to button presses.As a result, defibrillation therapy may not be available, if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.After replacing the main keypad assembly, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer for use.